No Cover Image

Journal article 484 views

Asymptotic frequencies of various damped nonlocal beams and plates / Y. Lei; S. Adhikari; T. Murmu; M.I. Friswell; Michael Friswell; Sondipon Adhikari

Mechanics Research Communications, Volume: 62, Pages: 94 - 101

Swansea University Authors: Michael, Friswell, Sondipon, Adhikari

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.mechrescom.2014.08.002

Published in: Mechanics Research Communications
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa20445
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Start Page: 94
End Page: 101